IGB

Connexion

(Article of periodic en Anglais - 1978)

Document title

Stochastic analysis of spatial variability in subsurface flows. 2. Evaluation and application

Authors(s) and Affiliation(s)

GUTJAHR A. L. ; GELHAR L. W. ; BAKR A. A. ; MacMILLAN J. R. ;

Abstract

Résolution exacte d'une équation différentielle stochastique décrivant l'écoulement unidimensionnel dans un milieu poreux statistiquement homogène| comparaison des résultats avec une solution approchée.

Source

Article of periodic

published at : Water resources research Washington

Editor :

Millesime : 1978, vol. 14, no5 [pp. 953-959]

Bibliographic references : 9 réf.

Language

Anglais

Refdoc record number (ud4) : 12801570 : Permanent link - XML version
Powered by Pxxo